# SDR DALA2016022701501

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOW RING PAN LOWER AFT SECTION BS 465 AT PAX CABIN INNER STRUCTURE. RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122 AND ER/AS 493648-14MA, REV A AND 487747-14MA REV ORIGINAL.
